72.7K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

capecitibine and lapatanib.....help

6 REPLIES 6
Guest user
Not applicable

Re: capecitibine and lapatanib.....help

phoned chemo unit and nurse got in touch with onc, i have an allergic reaction and am now taking periton.I was a bit weepy yesterday. Still if the tabs do the trick then its worth it
x sarah

Guest user
Not applicable

Re: capecitibine and lapatanib.....help

Hi Sarah -- I'm on capecitabine only, so I don't know whether the lapatanib might be causing you these problems, but I have had several instances of rashy, itchy skin, that I thought might be caused by the capecitabine. Or it might be something to do with heat & sun, if you're on holiday somewhere sunny & warm? Hope it's just "a blip", and disappears in time for you to enjoy the rest of your hols! xx

Guest user
Not applicable

Re: capecitibine and lapatanib.....help

hoping someone responds soon - how are the legs now?

Guest user
Not applicable

Re: capecitibine and lapatanib.....help

bump

Guest user
Not applicable

Re: capecitibine and lapatanib.....help

sorry can't help as only on capecitabine and not had sensitive legs but hoping this message "bumps" so you get a reply.
hoping it's not spoiling your holiday too much

Guest user
Not applicable

Re: capecitibine and lapatanib.....help

bump

Guest user
Not applicable

capecitibine and lapatanib.....help

hi
I am on my hols typically! I am on my week off capecitabine and am on lapatanib only. today i woke up with itchy legs. gone off a bit now but still a bit sensitive. anyone else had this? I would have to be away from home, hard to get in touch with my nurse
x sarah